# SDR CA070220004

- Difficulty date: February 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Airbus A319-112
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) EARLY INVESTIGATIONS POINT TO A NR 4 BEARING FAILURE, AT THIS TIME THE ENGINE HAS NOT BEEN DISSASSEMBLED FOR CONFIRMATION OF FAILURE, PRESENTLY ENROUTE TO SHOP. (TC NR 20070220004)
